Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Stomach upset, fatigue, chest and abdominal pain. On liquid diet. Treatment options?

hi i am asking this on behalf of my boyfriend, who has been sick for 4 days now. He has said his stomach will feel like its in knots, he has no fever , feels fatigued, and has chest and abdominal pains as well. he went to a health physician and they put him on a liquid diet but it didnt seem to work; he s been eating soup and bread and the food stays down but he just wants to know what he has. He was told it could be the flu but he doesnt think so; any ideas on what he might have?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Thanks for writing your query.

After reading your post, it seems that your boyfriend is suffering from infection of the gastrointestinal tract.

He should be given antibiotic like Ciprofloxacin 500 mg twice a day along with antiamoebic like Metronidazole 400 mg thrice a day along with an antacid like Omeprazole 40 mg once a day before meals.
Dicycloverine can be taken for pain in abdomen.

He should have light meals with less spice and oil.
Maintain his hydration. He can be given hydrating fluids.

If the problem persists, get him examined clinically.

I hope this is helpful to you.
Answered: Thu, 18 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor